| Model Number |
1403 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested regarding details of the event, but it was not available at the time of this report.If additional information is received, the event will be updated, and a supplemental report will be sent.Investigation of this event is pending and a supplemental report will be sent upon its completion.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the controller had an unexpected loss of power.The controller remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted for additional information.Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that the patient had an alarm that subsided.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: the controller was not returned for evaluation.Log file analysis revealed a controller power up with associated motor start event logged on (b)(6) 2020 at 15:25:58.The data point prior to the loss of power revealed that a battery was connected to power port one (1) with 27% relative state of charge (rsoc) and that another battery was connected to power port two (2) with 92% rsoc.The data point recorded after the loss of power revealed that a different battery was connected to power port (1) and the same battery was connected to power port two (2).The controller was without power for a maximum of three (3) minutes and thirteen (13) seconds.No anomalies were noted leading up to the loss of power.Additionally, no alarms were logged within the analyzed period.A loss of power to the controller will result in a continuous audible alarm, which likely corresponds with the reported "alarm that subsided".As a result, the reported event was confirmed.A possible root cause of the loss of power can be attributed to a disconnection of both power sources and/or to an intermittent disconnection on one or both power sources.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.